# SDR CALA2013111392888

- Difficulty date: November 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 42,619 hours, 17,499 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHUNK OF RUBBER MISSING FROM LT NOSE WHEEL, CORD SHOWING.  REPLACED TIRE IAW AMM.
